On the existence of semiregular solutions of the first boundary value problem for an equation of parabolic type with a discontinuous nonmonotone nonlinearity
Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 520-526
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_3_a17,
author = {V. N. Pavlenko},
title = {On the existence of semiregular solutions of the first boundary value problem for an equation of parabolic type with a discontinuous nonmonotone nonlinearity},
journal = {Differencialʹnye uravneni\^a},
pages = {520--526},
year = {1991},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_3_a17/}
}
TY - JOUR AU - V. N. Pavlenko TI - On the existence of semiregular solutions of the first boundary value problem for an equation of parabolic type with a discontinuous nonmonotone nonlinearity JO - Differencialʹnye uravneniâ PY - 1991 SP - 520 EP - 526 VL - 27 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_3_a17/ LA - ru ID - DE_1991_27_3_a17 ER -
%0 Journal Article %A V. N. Pavlenko %T On the existence of semiregular solutions of the first boundary value problem for an equation of parabolic type with a discontinuous nonmonotone nonlinearity %J Differencialʹnye uravneniâ %D 1991 %P 520-526 %V 27 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1991_27_3_a17/ %G ru %F DE_1991_27_3_a17
V. N. Pavlenko. On the existence of semiregular solutions of the first boundary value problem for an equation of parabolic type with a discontinuous nonmonotone nonlinearity. Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 520-526. http://geodesic.mathdoc.fr/item/DE_1991_27_3_a17/